# SDR SIMA20171115001

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 33,934 hours, 24,437 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING APPROACH,  WHILE RETRACTING THE FLIGHT SPOILERS,  RECEIVED AN OTBD SPOILERON AND OTBD FLT SPOILERS CAUTION.  SPOILERS RT OTBD MFS PCU FAILED,  PCU JAM.  PERFORMED SPOST1 TEST IAW AMM 27-61-05-740-801, SELF TEST OF THE SSCU NO FAULTS NOTED.  ACFT OK FOR SERVICE.
